Canton health officials issue warning after three overdose deaths

News
UK, Heroin needles in abandoned hotel, Needle, Syringe, Heroin, Danger

(Getty Images)

CANTON, Ohio (WJW)– Canton City Public Health said three people died of suspected overdoses in Stark County on Thursday.

Health officials are waiting for test results to confirm which drug is responsible for the recent increase.

Canton City Public Health says if you are a person who uses drugs, it is important to:

  • Reach out to someone for help.
  • Never use alone.
  • Have naloxone nearby. (Available at Coleman Crisis, 330-452-6000 and CCPH by mail order.)
  • Know your supply and/or test your product for fentanyl.
  • Know symptoms of an overdose (trouble breathing, turning blue, clammy skin, nodding out, seizures, vomiting, diarrhea, dizziness, unable to rouse)
  • Always call 911 when an overdose occurs.
  • Stay with the patient until help arrives.
  • Call the Opiate Hotline at 330-454-4357 for info on detox and treatment

Copyright 2021 Nexstar Media Inc. All rights reserved. This material may not be published, broadcast, rewritten, or redistributed.

FOX 8 Cleveland Weather // Quick Links:

Hot on FOX 8

More Viral